W3bm45t3rGuy

LANTUS® Or Humalog Users

Information

LANTUS® Or Humalog Users

This is a group for anyone who is a Lantus or Humalog User, or who would like to know more about these insulins.

 

Please note: the exchange, sale or giveaway of items between members that require a prescription from a licensed practitioner, including insulin, is not allowed on TuDiabetes.

We encourage you to donate supplies to non-profits such as the Charles Ray III Diabetes Association and Insulin for Life, which accept insulin and other diabetes-related supplies.

You can also approach your physician's office or local medical groups to discuss donating them to those in need of assistance in your area.

Website: http://www.lantus.com/
Location: www.humalog.com
Members: 601
Latest Activity: 29 minutes ago

Diabetes Forum

Cold or Warm Humalog?

Started by Rashard. Last reply by Eric Sep 11. 7 Replies

Lantus w/Glipizide anyone?

Started by 2tall63. Last reply by 2tall63 Sep 2. 2 Replies

Price of Lantus

Started by Jersey girl. Last reply by Jimi Sep 2. 5 Replies

switching from lantus to levemir

Started by tilemaker. Last reply by Andrea555 Aug 28. 4 Replies

Bruising from Lantus

Started by KrabbyKelly. Last reply by Andrea555 Aug 26. 9 Replies

Lantus dosing

Started by Ree. Last reply by Vikki Aug 21. 4 Replies

Exercising

Started by Aussie. Last reply by mrdavenportcpa May 6. 1 Reply

Lantus not working

Started by Aussie. Last reply by halford May 5. 3 Replies

Insulin storage in a car

Started by Aussie. Last reply by Aussie Mar 14. 14 Replies

Does Humalog burn you??

Started by gbabe. Last reply by Kaycee Feb 18. 3 Replies

Brand new to Humalog Mix 25

Started by Attawapiskat Jan 20. 0 Replies

Lantus not working?

Started by kerryissovery.... Last reply by CALily Oct 13, 2013. 6 Replies

Humalog U-500

Started by Chadd. Last reply by Dave Aug 6, 2013. 13 Replies

Help about insulin getting to room temp!!!

Started by vickim1970. Last reply by vickim1970 Jun 14, 2013. 2 Replies

Comment Wall

Comment

You need to be a member of LANTUS® Or Humalog Users to add comments!

Comment by 1DebY on August 6, 2014 at 11:25pm

Chaplain ET, sounds like maybe you need dosing adjustments of your slow acting insulin and perhaps an evaluation for fast acting insulin. Any level above 140 makes me feel bad and I have hit as high as 520 before I went on fast acting. My glucose was always higher in the morning until 6pm before going on higher doses of Lantus and my fast acting.

Comment by 1DebY on August 6, 2014 at 11:14pm

When I inject my upper thighs or my upper arms, sometimes I will hit a vessel and I will have a sting and bleed some. Sometimes a bruise will form as well. Not every injection is like this for me but some. I even bruise on my tummy some on occasion. it is true that cold insulin will sting and sometimes if the alcohol where you inject has not dried, it will sting. Bleeding for 30 minutes does not sound normal though with an injection but try slight pressure for a while to stop it.

Comment by dishers on September 3, 2013 at 6:35am
If your lantus is cold it will sting. Not sure about the after injection pain though. Wish I zxould be more helpful. Good luck.
Comment by j2times on September 3, 2013 at 5:57am

After a nice 2 year honeymoon, my insulin production has decreased enough that my endo has started me on a low dosage of Lantus. It's only been 5 days, and I'm still evaluating my numbers. What is bothering me most, at the moment, is the pain from the injections. The first three nights were no big deal, but two nights ago, it hurt when I did my injection and it really hurt last night. Plus, it bled a little and about 30 minutes later there was a quick flash of pain around the injection area. I've done all of them around the same area as instructed. I alternate sides every night. Am I doing something wrong to make it hurt like this?

Comment by Katy80K on June 18, 2013 at 11:34pm

The 24 hr. Lantus and Levemir don't usually last 24 hours. That is the reason I split up my 10units of Levemir to 5mg in the AM and 5mg in PM.

Comment by CherylLuck on June 14, 2013 at 12:43pm

I use Lantus twice a day AND Januvia at breakfast time.I have gained 12 pounds since ... but... I also been having stressful things happen.Like falling on my face twice in 2 weeks! Life still full of grief and I walk around in a low level shock a lot. I see a counsellor but will put myself on a waiting list for grief counselling soon.Long waiting list

Comment by justgeo1 on August 25, 2011 at 1:04am
I use both in my regimine as well as amaryl and metformin... I mostly do pretty well unless I guess wrong about the carbs in a particular meal...
Comment by Renata Pellino-Porter on May 23, 2011 at 10:14pm
Definitely try splitting the dose.
Comment by Emmy on May 23, 2011 at 10:11pm
@ Chaplain - Your blood sugar is higher in the morning because the previous day's shot of Lantus is wearing off as the morning progresses. For some people, Lantus does not last a full 24 hours. You might have better numbers if you split your dose in two, and had one shot at 10:30 am and one at 10:30 pm. Also, you probably need a slightly higher dose than you're taking now. You should discuss these options with your doctor of course.

I found that I did better with a split dose.
Comment by Chaplain ET on May 23, 2011 at 8:56pm
Julia; I'm just on Lantus. I inject 25 units at 10:30 pm, and that is supposed to carry me through the day. But I'm also on two different pills during the day. My biggest problem is I'm usually higher in the morning before breakfast (in the 130's) than I am before dinner (supper?). I spiked about 230 one morning, though, and panicked! Called the ER, and they just said, watch it. I like the SoloStar, though. It's so easy to use! And, I'm only 67, so it doesn't confuse me as much. lol
 

Members (601)

 
 
 

Advertisement



REsources

From the Diabetes Hands Foundation blog...

Meet The 2014 Big Blue Test Grant Recipients

  This year Diabetes Hands Foundation has pledged US$35,000 in Big Blue Test grants, continuing its support for programs aimed at providing lifesaving supplies, medical tests, treatment, and patient education to people living in need who have or at risk Read on! →

Kim Vlasnik: The Patient Voice

  Kim Vlasnik, you NAILED it! In this video, Kim Vlasnik takes our breath away as she describes what its like to be a person with diabetes. Fortunately, Stanford’s Medicine-X Conference gives ePatients, like Kim, a chance to speak since we carry the Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 2)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service